# SDR UIEA2016121701025

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,879 hours, 23,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 1705
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC MESSAGE  RT PACK BITE.  CONTROLLER FAULTED RT PACK LOW CONTROL VALVE, REPLACED LOW LIMIT VALVE REF AMM 21-51-11, OPS CHECK OK.
